Translator Disclaimer
march 2018 Attached primes and Artinian modules
Naser Pourreza, Jafar A'zami
Bull. Belg. Math. Soc. Simon Stevin 25(1): 63-70 (march 2018). DOI: 10.36045/bbms/1523412053

Abstract

In this paper, we calculate the annihilator of an Artinian module over a complete local ring; moreover, we present a certain generalization of Grothendieck's Non-Vanishing Theorem for local cohomology modules over a local ring which is the homomorphic image of a Gorenstein local ring. Finally, as application of our results, we study the finiteness of local cohomology modules.

Citation

Download Citation

Naser Pourreza. Jafar A'zami. "Attached primes and Artinian modules." Bull. Belg. Math. Soc. Simon Stevin 25 (1) 63 - 70, march 2018. https://doi.org/10.36045/bbms/1523412053

Information

Published: march 2018
First available in Project Euclid: 11 April 2018

zbMATH: 06882542
MathSciNet: MR3784506
Digital Object Identifier: 10.36045/bbms/1523412053

Subjects:
Primary: 13D45, 13E05, 14B15

Rights: Copyright © 2018 The Belgian Mathematical Society

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 1 • march 2018
Back to Top